# SDR CALA2025081407713

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 36,940 hours, 13,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

34C  EMERGENCY LIGHT CONTAINER IS HANGING RESECURED.  EMERGENCY LIGHT CONTAINER AT SEAT 34C IN REF WITH AMM 33-51-11-960-802, OPS CHECK GOOD
